E-ISSN 2231-3206 | ISSN 2320-4672
 

Case Report 


Amlodipine-induced gingival hyperplasia

Raghu N, Deepak P, Suresh R M, Manjula M J.

Abstract
Drug-induced gingival hyperplasia is the increased growth of gingival epithelium and submucosa which may cause bleeding and loss of teeth. Certain anticonvulsant, immunosuppressive, and antihypertensive drugs are the underlying cause in most cases. Among them, cases due to amlodipine are very rare. Here, we discuss the topic along with a case of gingival overgrowth induced by amlodipine. A 51-year-old female presented with gingival overgrowth. She was on amlodipine because of primary hypertension. She had gingival hyperplasia increasingly growing in the last few months. Her antihypertensive regimen was changed with cessation of amlodipine. This study suggests that amlodipine may lead to gingival hyperplasia.

Key words: Gingival Hyperplasia; Calcium Channel Blockers; Amlodipine


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Raghu N
Articles by Deepak P
Articles by Suresh R M
Articles by Manjula M J
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

N R, P D, M SR, J MM. Amlodipine-induced gingival hyperplasia. Natl J Physiol Pharm Pharmacol. 2021; 11(7): 803-805. doi:10.5455/njppp.2021.11.01025202103022021


Web Style

N R, P D, M SR, J MM. Amlodipine-induced gingival hyperplasia. http://www.njppp.com/?mno=30900 [Access: October 01, 2021]. doi:10.5455/njppp.2021.11.01025202103022021


AMA (American Medical Association) Style

N R, P D, M SR, J MM. Amlodipine-induced gingival hyperplasia. Natl J Physiol Pharm Pharmacol. 2021; 11(7): 803-805. doi:10.5455/njppp.2021.11.01025202103022021



Vancouver/ICMJE Style

N R, P D, M SR, J MM. Amlodipine-induced gingival hyperplasia. Natl J Physiol Pharm Pharmacol. (2021), [cited October 01, 2021]; 11(7): 803-805. doi:10.5455/njppp.2021.11.01025202103022021



Harvard Style

N, R., P, . D., M, . S. R. & J, . M. M. (2021) Amlodipine-induced gingival hyperplasia. Natl J Physiol Pharm Pharmacol, 11 (7), 803-805. doi:10.5455/njppp.2021.11.01025202103022021



Turabian Style

N, Raghu, Deepak P, Suresh R M, and Manjula M J. 2021. Amlodipine-induced gingival hyperplasia. National Journal of Physiology, Pharmacy and Pharmacology, 11 (7), 803-805. doi:10.5455/njppp.2021.11.01025202103022021



Chicago Style

N, Raghu, Deepak P, Suresh R M, and Manjula M J. "Amlodipine-induced gingival hyperplasia." National Journal of Physiology, Pharmacy and Pharmacology 11 (2021), 803-805. doi:10.5455/njppp.2021.11.01025202103022021



MLA (The Modern Language Association) Style

N, Raghu, Deepak P, Suresh R M, and Manjula M J. "Amlodipine-induced gingival hyperplasia." National Journal of Physiology, Pharmacy and Pharmacology 11.7 (2021), 803-805. Print. doi:10.5455/njppp.2021.11.01025202103022021



APA (American Psychological Association) Style

N, R., P, . D., M, . S. R. & J, . M. M. (2021) Amlodipine-induced gingival hyperplasia. National Journal of Physiology, Pharmacy and Pharmacology, 11 (7), 803-805. doi:10.5455/njppp.2021.11.01025202103022021